# SDR FDEA201401240189

- Difficulty date: January 24, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 39,604 hours, 36,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612214200
- Condition: Corroded
- Location: Frame 13-13a
- Part time: 39,604 hours, 36,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO  FLOOR SUPPORT CORRODED BETWEEN FRAMES 13 - 13A,Y D TO E.  REMOVED FLOOR SUPPORT IAW SRM 51-40-21.  INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-21
